sleepign pills

Discussion in 'Suicidal Thoughts and Feelings' started by kateb3183, Oct 23, 2006.

Thread Status:
Not open for further replies.
  1. kateb3183

    kateb3183 New Member

    has anyone tryed to commite sucide by od on sleeping pills?
  2. Marshmallow

    Marshmallow Staff Alumni

    I can't say i have, wanna talk to us and tell us whats going on?
  3. kateb3183

    kateb3183 New Member

    I just want to do it but i dont know if i have enought to do it
  4. Marshmallow

    Marshmallow Staff Alumni

    Why not trying explaining whats making you feel like this, we all wanna help :smile: talking about it might help.

    This is a pro life web site, no one will give you methods or guide lines on a harmful dosage.

    If you don't wanna talk on this thread PM me :smile: im willing to listen :smile:
  5. kateb3183

    kateb3183 New Member

    do you have msn?
  6. Marshmallow

    Marshmallow Staff Alumni

    Yeah its in my profile :smile:
  7. Jenny

    Jenny Staff Alumni


    Just wanted to welcome you to the forum and echo what Vikki has said.. this is a pro-life forum.. we don't give out any methods or encourage self harm. Instead we'd like to be here to support you through this crisis.. I hope you will not take anything to harm yourself. If you feel it would help to talk about what is going on for you at the moment, we're more than willing to listen. You don't have to be alone :)

    Jenny x
  8. iQuit

    iQuit Well-Known Member

    Don't do it! It will only cause brain damage!
  9. Marshmallow

    Marshmallow Staff Alumni

    Yes it could cause brain damage among other things, im more concerned about trying to get her to talk to one of us not try and scared her, the last thing someone who has taken a load of pills is someone saying their gonna get brain damage.
  10. Dead_Alive

    Dead_Alive Guest

    I overdosed on sleeping pills. The problem with the pills is that it contains a lot of aspirin. Aspirin is an anticoagulant that causes your blood to thin. When I overdosed it gave me a terrible ulcer. Not fun. Yes.. I nearly died. But it was very painful and took two hours to do it's job. Your heart races and you see double and triple... panic kicks in and your breathing accelerates before you pass out and go into a coma. For me five extra minutes and I would be dead... I ended up in the hospital for over a month and recovery was not fun.

    So I do not recommend overdosing because it is too slow. Besides... why die when there are people here that care about you. I lost a friend here that killed herself and I tried to reach her but it was too late.
Thread Status:
Not open for further replies.